# SDR UIEA2021031600601

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,654 hours, 25,440 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: A278515
- Condition: Inoperative
- Location: Nacelle Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HOLD ROD INOP.  REMOVED AND REPLACED NR 1 ENG INBD AFT HOLD OPEN FAN COWL ROD IAW B767 AMM 71-11-11. OPS CHECK NORMAL.
